| Model Number |
CI-1400-02H |
| Medical Device Problem Codes |
Mechanical Problem (1384); Impedance Problem (2950); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The recipient is reportedly experiencing decreased performance.Device testing revealed short circuits for a few electrodes.Advanced bionics is in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information sections: b.3, d.6b, h.6.The recipient's device was explanted.The recipient was re-implanted with another advanced bionics cochlear device.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: section d.9.A review of the device history record was performed, and no anomalies were noted.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed the electrode was severed and silicone damage was observed on the top and bottom cover of the device.These are believed to have occurred during revision surgery.Photographic imaging inspection revealed broken wire by the fantail, by the proximal end of the large, and on the small tubing by the array.System lock was obtained.The condition of the electrode prevented an electrical test from being performed.The device passed some of the electrical tests performed.The device passed the mechanical tests performed photographic inspection revealed broken wires by the fantail, by the proximal end of the large, and on the small tubing of the array.It is believed that these breaks caused the deterioration in performance with the device reported.A corrective action was implemented.This version of the hires 90k device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.